# SDR DALA2018112906876

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,536 hours, 61,574 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NOSE WHEEL BEARING FAILURE. REMOVED BOTH NLG TIRES AND SPRAY DEFLECTORS PER MD88 AMM 32-40. REMOVED & REPLACED NLG PISTON PER MD88 CMM 32-21-1 DAL REV #62. INSTALLED BOTH NLG TIRE ASSY'S AND SPRAY DEFLECTORS PER MD88 AMM 32-40. C/W NLG STRUT SERVICING AMDS W/C 3221-6444. SDR REPORTED DUE TO FACT THAT NUMBER ONE ENGINE SUFFERED DAMAGE FROM THE BEARING FAILURE ON LOGSHEET 5037654. (LP5037653)
